Núria Fagella

PhD in Mathematics from Boston University (Boston, MA) (1995)
UB
Research areas: Dynamical Systems

I received my Ph.D. under the supervision of Robert Devaney at Boston University. I am a member of the editorial board of the journals International Journal of Bifurcation and Chaos, and Butlletí de la Societat Catalana de Matemàtiques. I am co-editor-in-chief of Reports@SCM

My main scientific achievement is the proof of simple connectivity of Fatou components of Newton maps (joint with K.Baranski, X. Jarque and B.Karpinska). I wrote a book (joint with B.Branner) entitled “Quasiconformal surgery in holomorphic dynamics” (Cambridge University Press, 2014).

I have adviced five doctoral thesis (link).

Research lines

Holomorphic dynamics (iteration of holomorphic maps on Riemann surfaces). In particular:

  • Dynamics of transcendental maps
  • Quasiconformal surgery
  • Complexification of analytic circle diffeomorphisms
  • Baker domains and Herman rings

Selected publications

  • Hyperbolic entire functions with bounded Fatou components (joint with W.Bergweiler and L.Rempe). Comment. Math. Helv. (to appear).
  • A separation theorem for entire transcendental maps (joint with A. M. Benini). Proc. Lond. Math. Soc. (3), 110, 291-324, 2015.
  • On the connectivity of Julia sets of meromorphic functions (joint with K. Baranski, X. Jarque and B. Karpinska). Invent. Math., 198(3), 591-636, 2014.
  • Quasiconformal surgery in holomorphic dynamics (joint with B. Branner). Cambridge University Press, 2014.
  • Deformation of entire functions with Baker domains (joint with C. Henriksen). Discrete Contin. Dyn. Syst., 15(2), 379-394, 2006.